MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012866
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking the following information was received by the initial reporter with the following verbatim.It was reported by the customer that one of the picc fluid lines was leaking.Upon further inspection it was the large bore filter that was leaking from the filter itself.
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
The customer reported the filter was leaking while infusing tpn, and returned one used sample of material 2477-0007, lot unknown.Customer returned sample using the fedex label (b)(4) created for (b)(4).Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water, to flush the system.The supplier of the filter component suggests a bubble test, which consists of infusing air into the set while submerged underwater.This test is for the air vent membrane of the filter, which is the main culprit involved in the filter leaks.The bubble test showed that the filter was working properly, which shows the filter's air vent membrane hydrophobicity was compromised.The air vent can be compromised by the end user drugs/solutions used.The root cause for the filter issue is related to the end user drugs, in this case tpn, compromising the filter.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23028062
Report Number9616066-2025-02729
Device Sequence Number13118628
Product Code FPA
UDI-Device Identifier10885403233777
UDI-Public(01)10885403233777
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012866
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown